# SDR FXTA20240325002

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N701BA
- Make and model: Textrn 408
- Aircraft serial: 4080036
- Aircraft time: 120 hours, 162 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 785515217
- Condition: Cracked
- Location: Left
- Part time: 120 hours, 162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD EXHAUST CRACKED WHERE HEATED LIP TUBE IS WELD TO BOTTOM.
